Search the Community
Showing results for tags 'intestines'.
Hello everyone! I'm only interested in full recovery ( mental and physical wise ) and wanted to ask You all a question concerning this. Hope somebody more experienced can help me. It's been 34 days since I got out of the hospital ( entered 2017-06-16, got out 2017-07-07, so overall 21 days, hospitalized for the first time in my life, before that I was in perfect physical and cognitive shape, morphology before administering drugs also great ). The "medicine" I took was ( max dosages for a day ): Haloperidol 50 mg, Relanium 1 capsule ad hoc, Depakine Chrono 600 mg, Pernazinum 75 mg and, as a bonus, Captopril ( no dosage specified ). The side effects for present are as follows: NEUROLOGICAL Quite big loss of hearing, especially lower tones, tinnitus ( noticed it got gradually worse, day by day, after quitting all medication "cold turkey" style, since I'm against any type of drugs ), lack of concentration, memory, spacial orientation, trouble having to walk in a straight line, bouncing off of objects, weird smell sensations OTHER Loss of libido, urine pressure, probably something with pancreas, because my stool is smelly, sticky after mixing fats with carbohydrates, color brown or a little darker brown. Are those changes with hearing and brain permanent? ( not worrying about lower parts for now like intestines and testicles ). Is 20 days ( 20, because first didn't count ) long enough to make serious damage with these drugs/dosages? I'll be very grateful for any feedback or advice.